# SDR GUU2008F00064

- Difficulty date: September 10, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH VERY STRONG ODOR COMING FROM CABIN VENTS REGARDLESS OF MODE CONTROL SETTING.  RAN ENGINES FOR 30 MINUTES AT ALL POWER SETTINGS AND MODE CONTROL SETTINGS NO ODOR NOTED. (K)
